# SDR CALA2011032900219

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 64,619 hours, 16,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 3155063
- Condition: Defective
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-4 DOOR EMERGENCY EXIT LIGHT INOP (EXTERIOR LIGHT).  RELAMP, NO HELP.  CHECKED FUSES ON M737, ALL FUSES CHECK GOOD.  REPLACED F1 FUSE, NO HELP.  FOUND L56 INTERMITTENT.  REQ'S LIGHT ASSY, NIS LAX.  PLACARD L-4 DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED SOCKET AND REFLECTOR ASSY AND LIGHT CHECKS NORMAL. REF CMM 33-51-42.  A/C OK FOR SERVICE.  REMOVED PLACARD.
